# SDR 6DFA2019042319001

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N421LE
- Make and model: Cessna 421C
- Aircraft serial: 421C0464
- Aircraft time: 6,819 hours
- Engine: Cont GTSIO520L
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: FR13E551
- Part serial: HA18120004
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CRUISE. PIC TURNED ON HEATER AND FAN SWITCHES. NO HEAT, BUT FAINT BURNING SMELL.  PIC LOOKED BACK SAW SMOKE AND SECURED HEATER.
